Dynamics of Partial Differential Equations
Volume 19 (2022)
Global regularity of magneto-micropolar equations with logarithmically dissipation
Pages: 323 – 332
Inspired by a work of Terence Tao on a generalized Navier–Stokes equations (T. Tao, Anal. PDE 2009), we examine in this paper the global regularity of the 3D magneto-micropolar equations with logarithmically hyperdissipative velocity dissipation.
magneto-micropolar equations, logarithmical dissipation, global regularity
2010 Mathematics Subject Classification
35B65, 35Q35, 76A10, 76B03
The work was partially supported by the National Natural Science Foundation of China (No. 11871346), and by the Science support funds of Shenzhen City (No. 20200805101524001).
Received 23 May 2022
Published 14 December 2022